# SDR DLL14991133

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736DY
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1227
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: L4 Door
- Component: 516574
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-4 OUTSIDE EMERGENCY LIGHT STAYED ON.  REPLACED EMERGENCY LIGHT BATTERY PACK, CKS OK.
